Algebraic Anosov actions of nilpotent Lie groups - Archive ouverte HAL Access content directly
Journal Articles Topology and its Applications Year : 2013

Algebraic Anosov actions of nilpotent Lie groups

(1) , (2)
1
2

Dates and versions

hal-02071750 , version 1 (18-03-2019)

Identifiers

Cite

Thierry Barbot, Carlos Maquera. Algebraic Anosov actions of nilpotent Lie groups. Topology and its Applications, 2013, 160 (1), pp.199-219. ⟨10.1016/j.topol.2012.10.012⟩. ⟨hal-02071750⟩
31 View
0 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More